Article 7417

Title of the article

A NUMERICAL RESEARCH OF THE RANGE OF NORMAL MODES OF AN OPEN INHOMOGENEOUS WAVEGUIDE
WITH CIRCULAR CROSS-SECTION 

Authors

Smol'kin Evgeniy Yur'evich, Candidate of physical and mathematical sciences, research assistant, the research center “Supercomputer modeling in electrodynamics”, Penza State University (40 Krasnaya street, Penza, Russia), e.g.smolkin@hotmail.com
Snegur Maksim Olegovich, Student, Penza State University (40 Krasnaya street, Penza, Russia), snegur.max15@gmail.com 
Khorosheva El'vira Aleksandrovna, Candidate of physical and mathematical sciences, associate professor, sub-department of mathematics and supercomputer modeling, Penza State University (40 Krasnaya street, Penza, Russia), mmm@pnzgu.ru

Index UDK

517.958;621.372.8

DOI

10.21685/2072-3040-2017-4-7

Abstract

Background. The aim of the work is to research the range of the problem of propagating electromagnetic waves of an open inhomogeneous waveguide with circular cross-section.
Materials and methods. To determine the solution the authors use a variational formulation of the problem. The physical problem is reduced to solving the eigenvalue problem for the system of ordinary differential euqations. To find a numerical solution the Galerkin method is applied using finite piecewise linear basis functions.
Results. The authors have developed and realized a numerical method for solving the problem of normal mode propagation in an open inhomogeneous waveguide with circular cross-section, as well as carried out a number of numerical experiments. 
Conclusions. The suggested numerical method is an efficient way to find an approximate solution to the electromagnetic wave propagation problem.

Key words

electromagnetic wave propagation problem, inhomogeneous waveguide with circular cross-section, Maxwell equation, differential equations, variational formulation, Sobolev spaces, Galerkin method

Download PDF
References

1. Il'inskiy A. S., Shestopalov Yu. V. Primenenie metodov spektral'noy teorii v zadachakh rasprostraneniya voln [Application of spectral theory methods in problems of wave propagations]. Moscow: Izd-vo MGU, 1989, p. 189.
2. Smirnov Yu. G. Differentsial'nye uravneniya [Differential equations]. 1991, vol. 27, no. 1, pp. 140–147.
3. Smirnov Yu. G. Doklady Akademii nauk SSSR [Reports of AS USSR]. 1990, vol. 312, no. 3, pp. 597–599.
4. Delitsin A. L. Differentsial'nye uravneniya [Differential equations]. 2000, vol. 36, no. 5, p. 700.
5. Smirnov Yu. G. Matematicheskie metody issledovaniya zadach elektrodinamiki [Mathematical methods of researching problems of electrodynamics]. Penza: Inf.-izd. tsentr PenzGU, 2009, p. 267.
6. Abramovits M., Stigan I. Spravochnik po spetsial'nym funktsiyam [Special functions reference book]. Moscow: Nauka, 1979, p. 832.
7. Kress R. Linear Integral Equations. New York: Springer, 1999, p. 398.
8. Smol'kin E. Yu., Snegur M. O. Izvestiya vysshikh uchebnykh zavedeniy. Povolzhskiy region. Fiziko-matematicheskie nauki [University proceedings. Volga region. Physical and mathematical sciences]. 2017, no. 2 (42), pp. 32–43.
9. Smirnov Yu. G., Smol'kin E. Yu., Snegur M. O. Izvestiya vysshikh uchebnykh zavedeniy. Povolzhskiy region. Fiziko-matematicheskie nauki [University proceedings. Volga region. Physical and mathematical sciences]. 2017, no. 3 (43), pp. 50–64.

 

Дата создания: 06.02.2018 10:54
Дата обновления: 23.04.2018 09:10